# SDR UF6A960807

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 7863366
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 9,456 hours
- Component: Hamstd
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5733 - NR 1 PROP DOES NOT FEATHER ON SHUTDOWN.  MAINTENANCE PERFORMED OPERATIONAL TEST OF NR 1 PROP, SYSTEM CHECK GOOD.  (M)
